Ask a doctor

Should I Stop Accutane?

Hi all... i am on 20 mg a day of accutane for the last 7 days. During this time, i am feeling moody and irriated. Should i stop accutane immediately or will the side effects go away.Any effective treatment other than tis miracle medicine?

Doctor Answers (1)

Should I Stop Accutane?

+1

Thank you for your question. You should report these side effects to your provider. There is not a strong association with the medication and psychiatric issues according to the research, but it is important for your provider to be aware and make any necessary adjustments. Be certain to be under the supervision of a board certified dermatologist with expertise in acne for the most effective and safe treatment options. I hope this helps.


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.